# SDR MASA200602741

- Difficulty date: December 21, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 7,538 hours, 5,669 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Unknown
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2880 PHX - CREW REPORTED STAB/SPOILER STATUS MESSAGE.  MX RESET SSCU.
